CSpace  > 数学所
hyperbolicparabolicdeformationsofrationalmaps
Cui Guizhen1; Tan Lei2
2018
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume61Issue:12Pages:2157
AbstractWe develop a thurston-like theory to characterize geometrically finite rational maps, and then apply it to study pinching and plumbing deformations of rational maps. we show that under certain conditions the pinching path converges uniformly and the quasiconformal conjugacy converges uniformly to a semi-conjugacy from the original map to the limit. conversely, every geometrically finite rational map with parabolic points is the landing point of a pinching path for any prescribed plumbing combinatorics.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48055
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.LAREMA, Universite d’Angers
Recommended Citation
GB/T 7714
Cui Guizhen,Tan Lei. hyperbolicparabolicdeformationsofrationalmaps[J]. sciencechinamathematics,2018,61(12):2157.
APA Cui Guizhen,&Tan Lei.(2018).hyperbolicparabolicdeformationsofrationalmaps.sciencechinamathematics,61(12),2157.
MLA Cui Guizhen,et al."hyperbolicparabolicdeformationsofrationalmaps".sciencechinamathematics 61.12(2018):2157.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cui Guizhen]'s Articles
[Tan Lei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cui Guizhen]'s Articles
[Tan Lei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cui Guizhen]'s Articles
[Tan Lei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.